Acne like spots - side effect of chemo?

  • 1 reply
  • 31 subscribers
  • 427 views

I had my first chemo last week (Docetaxal and Phesgo).  I have developed awful acne like spots on my face, neck, scalp and chest. I rang the chemo suite and they thought it could be an allergic reaction and recommended antihistamines (I also had a bit of a reaction the day after my chemo when I went a bit pink and glowy in a few areas). 

I don't think the spots are getting worse, but they are all coming out in white pimples and look absolutely awful. I can cover up my hair and other side effects but this one is so visible - i look like i have measles! .  My face is uncomfortable to touch there's so many spots and I don't want to cause any infection so I am just waiting for them to work their way out (no squeezing!). 

I really don't want to leave the house looking like this.  Has anyone else had a reaction like this that can give me some hope this will pass and I'm not going to have this every cycle?  

  • Hi  and a very warm welcome to the online community which I hope you'll find is both an informative and supportive place to be.

    I haven't had the experience you're looking for but I noticed that your post hadn't had any replies yet. Responding to you will 'bump' it back to the top of the discussion list again.

    I hope your spots soon go.

    ((hugs))

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"